<meta name="keywords" content=" IJPAM: Volume 48, No. 2 (2008)/>

IJPAM: Volume 48, No. 2 (2008)

THE PROBABILISTIC CHARACTERIZATION OF
THE ARRIVAL PROCESS OF PARTICLES
INTO AN ABSORBING BOUNDARY

Alexander Spivak
Department of Sciences
Holon Institute of Technology
P.O. Box 305, Holon, 58102, ISRAEL
e-mail: spivak@hit.ac.il


This paper has been retracted and references to this paper in abstract, indexing, and citation databases should be deleted.

[Note (September 18-25, 2014)]
The article has been retracted as it (a major part of text and results) is a duplicate of the previously published article:
B. Nadler, T. Naeh, Z. Schuss, The stationary arrival process of independent diffusers from a continuum to an absorbing boundary is poissonian, SIAM J. Appl. Math., 62, No. 2, 433–447; doi:10.1137/S0036139900372363.
This article has been retracted at the request of the Managing Editor.
September 26, 2014: The link to pdf file is active according to the COPE RETRACTION GUIDELINES
Download paper from here.
[end note]
 

Received: July 11, 2008

Retracted: April 21, 2014

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 48
Issue: 2